# SDR AALA201705129020

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE RAFT INSULATOR NUT DAMAGED.  REPLACED 1EA ISOLATOR ON AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE RAFT.  AIRCRAFT WAS GROUNDED.
